Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking clarithromycin for chest infection? Is groin pain and lack of sleep side effects of antibiotics?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
been taking clarithromycin 500mg tablets for 5 days for chest infection, finished the dosage still have the chest infection, but at night have serious groin pains and unable to sleep, could this be a side effect of the antibiotics?
Posted Mon, 6 Jan 2014 in General Health
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: No Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Clarithromycin doesnt cause this side effect. Yoh mentioned that you had chest infection and pribably you had cough as well. Caughing causes raise in intra abdominal pressure leading to pain in the groins. May times it could be an onset of hernia as initially it causes pain. You should get a usg of abdomen and groin done if the pain is bad. As of now you can take some mild pain killers like paracetamol. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor